# SDR 95ZZZX5956

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1373G
- Make and model: Cessna 340A
- Aircraft serial: 340A0072
- Propeller: Mcauly 3AF32C93
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Nr 3 Socket
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ACFT INSPECTION, PROPELLER HUB WAS VISUALLY INSPECTED FOR CONDTIION.  NR 3 BLADE SOCKET WAS LEAKING GREASE.  LARGE CRACK IN BLADE SOCKET WALL WAS FOUND.  THE CRACK ORIGINATES AT THE FIRST FULL SOCKET THREAD INBOARD AND HAS PROGRESSED THROUGH THE HUB WALL AND THROUGH THE OUTBOARD LIP.  MCCAULEY SB 209 AND SL 1993-11 ADDRESSES THIS PROBLEM.  BLADE SEPARATION WAS IMMINENT.  HUB IS SCRAP.
